Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Stopped Tri sprintec. Have cramps, no periods or tender breasts. Negative HPT. What is going on?

Hello Dr. First of all thank you for taking the time for this. Well, iam on the process of getting pregnant i have stopped using birth control (tri-sprintec) for 2 and 2 weeks i stopped at the end of june and i got my period the same for july. my last period was 7/31/12 and i ovulated as per my period tracker on 8/14/12 and on 8/16 i started to bleed/ cramps for 2 days. i was supposed to get my period on 8/28/12 and i have not but i have been having cramps little. i dont have any tender breast or symptoms. i tested negative in 2 home test. whould you be able to tell what is going on with me? Thank you
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
Even if your period tracker has showed ovulation on 14th Aug, still the chances of conception are nearly 50%. You can get a blood Hcg evaluation done to check for pregnancy. The delay is likely to be due to a hormonal disturbance.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor